# SDR C2XA06TY037

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 9,493 hours, 5,072 cycles
- Engine: Allsn AE3007A
- System (JASC): 7130 · Engine Fireseals
- Part: Heat Shield
- Part number: 23067063
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A 2C INSPECTION THE NR 2 ENGINE AFT BEARING SUPPORT CASE SHROUD WAS FOUND BROKEN OFF CHAFING THE UPPER O/B VANE AT THE 1 O-CLOCK POSITION.  MAINTENANCE BLENDED THE VANE IAW EC7270-01016.  REMOVED AND REPLACED THE HEATSHIELD IAW RR AE3007A.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
